# SDR AWXA200500978

- Difficulty date: July 22, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN376
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED DISBOND AREA ON UPPER SURFACE OF THE L/H AILERON TAB AT OUTBOARD END.  MAINTENANCE REMOVED DISBONDED SKIN ON UPPER SURFACE OF THE L/H AILERON TAB AT THE OUTBOARD END IAW BOEING 737-300 SRM 51-70-07-0.  BONDED FIBERGLASS REPAIR TO UPPER SURFACE OF THE L/H AILERON TAB ON OUTBOARD END IAW BOEING 737-300 SRM 51-70-07-0.  RE-WEIGHED AILERON TAB AND ADDED NOTE TO DATA PLATE IAW BOEING 737-300 SRM 51-60-03-0 FIG 1.
